# SDR HEEA082470

- Difficulty date: December 12, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N792CH
- Make and model: Skrsky S76A
- Aircraft serial: 760193
- Aircraft time: 9,710 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 7615009100051A
- Part serial: A08601244
- Condition: Damaged
- Location: Main Rotor
- Part time: 13,138 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR BLADE SPLICE SECTION AT STA 132 HAS EXCESSIVE SEPARATION.  TIP CAP HAS SEPARATION ON THE ABRASION STRIP.
